# SDR HALA2021121000226

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 30,337 hours, 4,674 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Abnormal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 395 FA REPORTED 2L DOOR PRESSURE LIGHT FLASHING UPON DOOR CLOSURE. CORRECTIVE ACTION: COULD NOT DUPLICATE FAULT. BITE TEST CPC PER AMM 21-31-34. NO FAULT NOTED. (8451151)
